# SDR 0201139981

- Difficulty date: April 4, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- Aircraft time: 79,692 hours, 81,990 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621228
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GROUND SERVICE AGENT DROPPED THE TAIL CONE WHILE TRYING TO GAIN ENTRY INTO THE AIRCRAFT.  THE EVACUATION SLIDE DID NOT DEPLOY WHEN THE TAIL CONE DROPPED.  MAINTENANCE REPLACED THE TAIL CONE.  DROPPED CHECK TESTED THE TAIL CONE AND SLIDE ASSEMBLY AND THE SLIDE DID DEPLOY ON TEST.  AIRCRAFT RETURNED TO SERVICE.
